The martingale hardy type inequality for Marcinkiewicz-Fejér means of two-dimensional conjugate Walsh-Fourier series

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

The main aim of this paper is to prove that for any 0 < p ≤ 2/3 there exists a martingale f ∈ Hp such that Marcinkiewicz-Fejér means of the two-dimensional conjugate Walsh-Fourier series of the martingale f is not uniformly bounded in the space Lp.

Original languageEnglish
Pages (from-to)1949-1958
Number of pages10
JournalActa Mathematica Sinica, English Series
Volume27
Issue number10
DOIs
Publication statusPublished - Oct 2011
Externally publishedYes

Keywords

  • Marcinkiewicz-Fejér means
  • martingale Hardy space
  • Two-dimensional Walsh-Fourier series

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The martingale hardy type inequality for Marcinkiewicz-Fejér means of two-dimensional conjugate Walsh-Fourier series'. Together they form a unique fingerprint.

Cite this